# SDR SWIA200718903

- Difficulty date: November 22, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 29,329 hours, 42,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5706 - RIGHT PACK FAIL LIGHT CAME ON INFLIGHT AND LAV SMOKE ALARM SOUNDED WITH ASSOCIATED SMELL OF SMOKE.  RAN AIRCRAFT AND RIGHT PACK ON BOTH ENGINE AND APU BLEEDS AND IN AUTO AND MANUAL MODES.  NO DISCREPANCIES NOTED.  OPS CHECK GOOD.
